Is 6 months post-op too late for Kenalog injections? Also, am I at risk for indents?

I had a rhinoplasty years ago, and then a revision in December 2013. I developed a lot of scar tissue in the tip after the first surgery, and seem to also be developing scar tissue in the tip and supratip after the second surgery, leading to a somewhat large looking tip. I have had cortisone injections in the past for cystic acne that left indents, but then resolved themselves. I never did cortisone shots after that due to the indents. I'm worried that Kenalog could have the same effect.

Doctor Answers (1)

Steroids

+1
Appropriate and cautious use of steroid injections may still be of value. The dosage and the exact level of injection will affect your risk of having dermal atrophy.


Miami Plastic Surgeon
4.5 out of 5 stars 21 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.